# SDR UALA2013060603944

- Difficulty date: June 6, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,311 hours, 23,312 cycles
- Engine: Pwa PW2040
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3F18874501
- Condition: Missing
- Location: Seat 24 D&E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST MISSING FROM SEAT 24 D&E.  REPLACED LIFE VESTS AT SEAT 24 D&E
